Large deviations of sums of independent random variables
Acta Arithmetica, Tome 49 (1987) no. 4, pp. 427-434
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Hugh Montgomery 1 ; Andrew Odlyzko 1
@article{10_4064_aa_49_4_427_434,
author = {Hugh Montgomery and Andrew Odlyzko},
title = {Large deviations of sums of independent random variables},
journal = {Acta Arithmetica},
pages = {427--434},
year = {1987},
volume = {49},
number = {4},
doi = {10.4064/aa-49-4-427-434},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-49-4-427-434/}
}
TY - JOUR AU - Hugh Montgomery AU - Andrew Odlyzko TI - Large deviations of sums of independent random variables JO - Acta Arithmetica PY - 1987 SP - 427 EP - 434 VL - 49 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-49-4-427-434/ DO - 10.4064/aa-49-4-427-434 LA - en ID - 10_4064_aa_49_4_427_434 ER -
Hugh Montgomery; Andrew Odlyzko. Large deviations of sums of independent random variables. Acta Arithmetica, Tome 49 (1987) no. 4, pp. 427-434. doi: 10.4064/aa-49-4-427-434
Cité par Sources :